Piriteze Once A Day Allergy Syrup

£4.64£13.40

Clear
  • EU Doctors
  • NEXT DAY Delivery
  • Confidential Service
  • Secure Payment
SKU: N/A Categories: ,

Description

What is Phenergan Elixir?

The active ingredient of Piriteze Allergy Syrup is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes.

It is used to treat the allergic symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies.
It can also be used to relieve the rashes and itching of chronic urticaria (hives).

Usage/Instructions

Children under 6 years: Not recommended.

Children aged between 6 and 12 years: Give one 5 ml spoonful twice daily – morning and evening.

Adults and adolescents aged 12 years and over: Take two 5 ml spoonfuls once daily.

For people with moderate kidney problems: Take one 5 ml spoonful once daily.

Warnings

Keep out of reach of children. Always read the enclosed instruction leaflet before taking this medicine.

Side Effects

The following side effects may occur:
Common: Headache or dizziness, drowsiness or tiredness, restlessness, dry mouth, sore throat, abdominal pain, diarrhoea, nausea [feeling sick], runny nose.
Uncommon: Agitation, weakness, malaise, pins and needles, itching, rash or hives.
Rare: Aggression, depression, weight gain, swelling, insomnia, movement disorders including tremor, muscle spasm and tics.
Very Rare: Taste disorder, blurred vision, eye movement disorder, difficult or painful or involuntary urination.

Stop taking the medicine and seek immediate medical help if you experience:
• Sudden signs of an allergic reaction such as developing a rash, swelling of the mouth or face or difficulty breathing
• Bruising or bleeding more easily than normal
• Convulsions or fits
• Loss of consciousness.
Stop taking the medicine and tell your doctor if you experience:
Confusion, hallucinations, abnormal liver function tests, rapid heartbeat.

If you get any side effects, talk to your doctor, pharmacist or nurse.

Ingredients

Each 5 ml dose contains Cetirizine Hydrochloride 5 mg. Other ingredients are glycerol, propylene glycol, sorbitol (E 420), methyl parahydroxybenzoate (E 218), propyl parahydroxybenzoate (E 216), sodium acetate, acetic acid, saccharin sodium, banana flavour and purified water.

Additional information

Quantity

1 Pack, 3 Packs

Strength

70ml

Customers' review

5 stars 0 0 %
4 stars 0 0 %
3 stars 0 0 %
2 stars 0 0 %
1 star 0 0 %

Reviews

There are no reviews yet.

Be the first to review “Piriteze Once A Day Allergy Syrup”